Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 69, NWS Springfield, MO

June 10, 2009Cedar County, St. Clair County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 10, 2009, 6:25 PM CDT for Cedar County, St. Clair County, Missouri. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2009, 6:25 PM CDT (23:25 UTC)
Expired
Jun 10, 2009, 11:30 PM CDT
In force
5 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Cedar County, MO, St. Clair County, MO

The radar

The Springfield radar (KSGF), 79 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 6:26 PM CDTFLASH FLOODFilley, MOHIGHWAY 32 BETWEEN HIGHWAY 97 AND FILLEY HAD 8 INCHES OF WATER FLOWING OVER THE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.4 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1058 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 390 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1058 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
888 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
390 m²/s²
0-3 km storm-relative helicity
408 m²/s²
Significant tornado parameter
0.0
Supercell composite
16.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 102325
FFWSGF
MOC039-185-110500-
/O.NEW.KSGF.FF.W.0069.090610T2325Z-090611T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
625 PM CDT WED JUN 10 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CEDAR COUNTY IN SOUTHWEST MISSOURI...
  ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL MIDNIGHT CDT.

* AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
  WARNED AREA. ONE TO TWO INCHES OF RAINFALL HAS BEEN ESTIMATED IN
  A SHORT PERIOD OF TIME WITH THESE STORMS WITH ADDITIONAL HEAVY
  RAINFALL EXPECTED.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF AN INCH OR TWO ARE POSSIBLE IN THE 
WARNED AREA.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3821 9353 3818 9351 3795 9352 3792 9353
      3791 9358 3783 9358 3782 9364 3775 9364
      3773 9361 3758 9363 3759 9407 3821 9405

$$

LINDENBERG
1 follow-up statement
000 
WGUS73 KSGF 110430
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1130 PM CDT WED JUN 10 2009

MOC039-185-110440-
/O.CAN.KSGF.FF.W.0069.000000T0000Z-090611T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CEDAR MO-ST. CLAIR MO-
1130 PM CDT WED JUN 10 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CEDAR AND ST. CLAIR
COUNTIES...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3821 9353 3818 9351 3795 9352 3792 9353
      3791 9358 3783 9358 3782 9364 3775 9364
      3773 9361 3758 9363 3759 9407 3821 9405

$$

CLAYCOMB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 2:22 PM CDT, 4 hours 3 minutes earlier.

Area forecast discussion, Jun 10, 2:22 PM CDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
222 PM CDT WED JUN 10 2009

.DISCUSSION...

MAIN FOCUS THIS FORECAST WILL BE WITH CONTINUED CONVECTIVE
PRECIPITATION CHANCES...SEVERE CHANCES THIS AFTERNOON/EVENING AND
FLOODING POTENTIAL.

PERSISTENT SUBTROPICAL UPPER PATTERN FROM THE WEST/SOUTHWEST WILL
REMAIN OVER THE AREA AGAIN THIS AFTERNOON AND TONIGHT. A STRONG
SHORTWAVE EMBEDDED WITHIN THIS UPPER FLOW WAS LIFTING NORTHEAST
OUT OF NEW MEXICO INTO SOUTHERN COLORADO/WESTERN KANSAS AND THE
TEXAS/OKLAHOMA PANHANDLE REGION. MEANWHILE AT THE SURFACE...A
NEARLY STATIONARY BOUNDARY WAS LOCATED FROM JUST NORTH OF JLN TO
NEAR AIZ WITHIN THE CWA. THE AREA SOUTH OF THE FRONT HAS BEEN
MOSTLY SUNNY THROUGH THE MORNING WITH DEWPOINTS IN THE LOW TO MID
70S AND TEMPERATURES INTO THE LOW TO MID 80S. THIS HAS ALLOWED
SURFACE BASED CAPES TO CLIMB INTO THE 4500 J/KG AREA WITH LITTLE
TO NO CIN. COULD SEE CONVECTION DEVELOP WITHIN THE NEXT HOUR OR
TWO ALONG THE BOUNDARY HOWEVER MOST OF THE CONVECTION WILL OCCUR
LATER THIS AFTERNOON AND TONIGHT AS SHORTWAVE ENERGY BEGINS TO
MOVE INTO THE REGION FROM THE SOUTHWEST.

MODELS HAVING A DIFFICULT TIME WITH PRECIPITATION AMOUNTS/COVERAGE
WITH THIS SYSTEM TONIGHT. PREFER THE NAM AND LOCALLY RUN WRFNMM
WHICH BRING HEAVIEST PRECIPITATION ALONG THE FRONT FROM LATE
AFTERNOON INTO TONIGHT. HAVE INITIALLY PEGGED THIS AREA WITH THE
HIGHEST POPS AND QPF. THIS AREA ALSO RECEIVED SOME OF THE
HEAVIEST RAIN FROM YESTERDAY/LAST NIGHTS PRECIPITATION AND HAVE
ALREADY SENT OUT A FLASH FLOOD WATCH FROM 5 PM THROUGH 7 AM THU.
GIVEN THE INSTABILITY AND SHEAR WOULD ALSO EXPECT SOME SEVERE
WEATHER THIS EVENING AS THE SHORTWAVE MOVES IN. LARGE
HAIL...DAMAGING WIND AND ISOLATED TORNADOES ALL
POSSIBLE...ESPECIALLY IN SOUTHWESTERN CWA.

BOUNDARY WILL PUSH SOUTHEAST THROUGH THE AREA ON THURSDAY WITH
HIGHEST POPS SHIFTING SOUTHEAST ACROSS THE AREA THROUGH THE DAY.
BOUNDARY SHOULD PUSH SOUTH OF THE AREA ON THURSDAY NIGHT...BUT
WILL LIKELY HANG UP OVER ARKANSAS. FRONT WILL BEGIN TO LIFT BACK
TO THE NORTH OVER THE WEEKEND AS UPPER RIDGE BEGINS TO BUILD
NORTH. THIS WILL BRING BETTER THUNDERSTORM CHANCES BACK INTO THE
FORECAST AREA.

FOR THE EXTENDED PERIOD (SAT THROUGH WED)...

WESTERLY FLOW WILL CONTINUE AT THE ONSET OF THE EXTENDED PERIOD AND
WILL KEEP THREAT OF THUNDERSTORM ACTIVITY IN THE FORECAST.  SEVERAL
SHORTWAVES WILL MOVE THROUGH FROM SATURDAY INTO MONDAY WITH A
FRONTAL BOUNDARY REMAINING IN THE VICINITY.  BY TUESDAY INTO
WEDNESDAY...UPPER RIDGE AXIS WILL DEVELOP EASTWARD OVER THE
MISSISSIPPI VALLEY REGION WHICH SHOULD KEEP THUNDERSTORM CHANCES TO
THE NORTH OF THE AREA IN ADDITION TO BRINGING WARMER TEMPERATURES TO
THE AREA.

LINDENBERG

&&

.AVIATION...

VFR CONDITIONS WILL CONTINUE MUCH OF THIS AFTERNOON BUT THUNDERSTORMS
WILL INCREASE DURING THE MID AND LATE AFTERNOON. SCATTERED TO
BROKEN CUMULUS WILL DEVELOP AS THE AFTERNOON PROGRESSES. EXPECT A
LARGE COMPLEX OF THUNDERSTORMS TO IMPACT THE AREA LATE THIS
AFTERNOON INTO THE THIS EVENING BRINGING GUSTY WINDS AND PERIODS
OF MVFR CONDITIONS. SEVERE STORMS WITH DAMAGING WINDS AND LARGE
HAIL WILL BE POSSIBLE.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 5 PM CDT THIS AFTERNOON THROUGH THURSDAY
     MORNING FOR MOZ055>058-066>071-077>081-083-088-089-093-101.

KS...FLASH FLOOD WATCH FROM 5 PM CDT THIS AFTERNOON THROUGH THURSDAY
     MORNING FOR KSZ073-097-101.

&&
Hazardous weather outlook, Jun 10, 1:00 PM CDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT WED JUN 10 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
100 PM CDT WED JUN 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING...
   LARGE HAIL TO THE SIZE OF GOLF BALLS.
   DAMAGING WINDS IN EXCESS OF 60 MPH.
   LOCALIZED FLASH FLOODING.
   AND POSSIBLY ISOLATED TORNADOES.

  AREAS AFFECTED AND TIMING:

  A FEW THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH 4 PM MAINLY
  FROM SOUTHEAST KANSAS INTO CENTRAL MISSOURI. THUNDERSTORMS WILL
  INCREASE IN COVERAGE FROM WEST TO EAST ACROSS THE OUTLOOK AREA
 FROM MID AFTERNOON INTO THIS EVENING.

  DISCUSSION:

 STRONG INSTABILITY AND MODERATE WIND SHEAR WILL INTERACT WITH A
 NEARLY STALLED FRONTAL BOUNDARY ACROSS THE REGION TO GENERATE
 ANOTHER ROUND OF THUNDERSTORMS LATER TODAY AND TONIGHT. WHILE
 ISOLATED TO SCATTERED STORMS ARE POSSIBLE THIS AFTERNOON...THUNDERSTORMS
 WILL INCREASE IN COVERAGE FROM MID AFTERNOON INTO THIS EVENING
 AS AN UPPER LEVEL DISTURBANCE APPROACHES. SUPERCELL THUNDERSTORMS
 WILL BE POSSIBLE. A THUNDERSTORM COMPLEX WILL SPREAD ACROSS THE
 OZARKS THIS EVENING BRINGING THE POTENTIAL OF SEVERE WEATHER AND
 FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

 PERIODIC CHANCES FOR THUNDERSTORMS ARE EXPECTED THROUGH EARLY
 MONDAY AS A FRONT LIFTS BACK TO THE NORTH.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS AFTERNOON
 INTO THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Jun 10, 5:57 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
557 PM CDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     3 NW JOPLIN             37.11N 94.55W
06/10/2009                   JASPER             MO   AMATEUR RADIO

            TWO INCH LIMBS DOWN AT JUNCTION OF HWY OO AND HWY 96

&&

GAGAN
Local storm report, Jun 10, 6:00 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
600 PM CDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     FUNNEL CLOUD     2 SE LOWRY CITY         38.12N 93.70W
06/10/2009                   ST. CLAIR          MO   OTHER FEDERAL

            THREE FUNNELS SEEN IN ROTATING WALL CLOUD SOUTHEAST OF
            LOWRY CITY

&&

GCLAYCOM
Local storm report, Jun 10, 6:05 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
605 PM CDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     HAIL             1 NE OAKTON             37.47N 94.34W
06/10/2009  E0.88 INCH       BARTON             MO   EMERGENCY MNGR

            POSSIBLE WALL CLOUD WITH ROTATION AS WELL

&&

GAGAN
Local storm report, Jun 10, 6:17 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
617 PM CDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     TORNADO          3 SE HARWOOD            37.93N 94.12W
06/10/2009                   VERNON             MO   TRAINED SPOTTER

            TORNADO TOUCHING DOWN AND LIFTING REPEATEDLY

&&

KARDELL
Local storm report, Jun 10, 6:20 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
620 PM CDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             TABERVILLE              38.01N 93.99W
06/10/2009  E1.50 INCH       ST. CLAIR          MO   TRAINED SPOTTER

&&

KARDELL
Local storm report, Jun 10, 6:21 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
621 PM CDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     FUNNEL CLOUD     5 N GRAVOIS MILLS       38.38N 92.83W
06/10/2009                   MORGAN             MO   TRAINED SPOTTER

            ROTATING WALL CLOUD WITH FUNNEL...GOOD INFLOW NOTED

&&

GAGAN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:06 PM CDTFlash Flood WarningSGFShannon, Texas4 hr
Jun 9, 7:23 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon67 min
Jun 9, 7:39 PM CDTTornado WarningSGFOregon66 min
Jun 9, 8:05 PM CDTFlash Flood WarningSGFHowell, Oregon, Shannon5 hr
Jun 9, 8:43 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper62 min
Jun 9, 8:49 PM CDTTornado WarningSGFBarton, Jasper42 min
Jun 9, 8:58 PM CDTFlash Flood WarningSGFBarton, Jasper, Vernon11 hr
Jun 9, 9:13 PM CDTFlash Flood WarningSGFBenton, Camden, Dallas, Dent, Hickory, Howell and 8 more11 hr
Jun 9, 9:14 PM CDTSevere Thunderstorm WarningSGFNewton61 min
Jun 9, 9:48 PM CDTSevere Thunderstorm WarningSGFMcDonald57 min
Jun 9, 10:13 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, McDonald, Newton62 min
Jun 9, 10:33 PM CDTTornado WarningSGFBarry39 min
Jun 9, 10:37 PM CDTSevere Thunderstorm WarningSGFStone53 min
Jun 9, 10:46 PM CDTTornado WarningSGFStone, Taney34 min
Jun 9, 10:59 PM CDTFlash Flood WarningSGFBarry, McDonald6 hr
Jun 10, 1:32 AM CDTSevere Thunderstorm WarningSGFVernon44 min
Jun 10, 1:48 AM CDTSevere Thunderstorm WarningSGFCedar72 min
Jun 10, 2:19 AM CDTSevere Thunderstorm WarningSGFDade, Polk86 min
Jun 10, 2:56 AM CDTSevere Thunderstorm WarningSGFDallas, Greene47 min
Jun 10, 3:12 AM CDTSevere Thunderstorm WarningSGFWebster48 min
Jun 10, 3:46 AM CDTSevere Thunderstorm WarningSGFPolk27 min
Jun 10, 3:52 AM CDTSevere Thunderstorm WarningSGFWright43 min
Jun 10, 3:58 AM CDTFlash Flood WarningSGFPolk6 hr
Jun 10, 7:52 AM CDTAreal Flood WarningSGFVernon9 hr
Jun 10, 7:58 AM CDTAreal Flood WarningSGFCamden, Dallas, Laclede, Phelps, Pulaski, Webster and 1 more9 hr
Jun 10, 9:57 AM CDTAreal Flood WarningSGFPolk7 hr
Jun 10, 11:47 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more18 hr
Jun 10, 5:07 PM CDTSevere Thunderstorm WarningSGFDouglas, Texas, Wright68 min
Jun 10, 5:10 PM CDTSevere Thunderstorm WarningSGFVernon65 min
Jun 10, 5:20 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper55 min
Jun 10, 5:26 PM CDTFlash Flood WarningSGFBarton4 hr
Jun 10, 5:31 PM CDTFlash Flood WarningSGFBarton, Vernon6 hr
Jun 10, 5:34 PM CDTSevere Thunderstorm WarningSGFJasper42 min
Jun 10, 5:36 PM CDTTornado WarningSGFSt. Clair, Vernon54 min
Jun 10, 5:53 PM CDTTornado WarningSGFVernon41 min
Jun 10, 6:03 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper, Lawrence40 min
Jun 10, 6:03 PM CDTTornado WarningSGFBenton57 min
Jun 10, 6:13 PM CDTTornado WarningSGFHickory, St. Clair62 min
Jun 10, 6:16 PM CDTTornado WarningSGFDade35 min
Jun 10, 6:20 PM CDTSevere Thunderstorm WarningSGFCedar31 min
Jun 10, 6:22 PM CDTTornado WarningSGFMorgan53 min
Jun 10, 6:25 PM CDTSevere Thunderstorm WarningSGFHowell, Shannon, Texas53 min
Jun 10, 6:32 PM CDTTornado WarningSGFHowell, Shannon, Texas33 min
Jun 10, 6:32 PM CDTTornado WarningSGFSt. Clair40 min
Jun 10, 6:33 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Dallas, Greene, Hickory, Jasper and 3 more39 min
Jun 10, 6:43 PM CDTTornado WarningSGFMiller62 min
Jun 10, 6:50 PM CDTTornado WarningSGFHickory, Polk25 min
Jun 10, 6:54 PM CDTTornado WarningSGFBenton46 min
Jun 10, 6:58 PM CDTTornado WarningSGFMorgan50 min

Nearby

Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.